Open Access
Translator Disclaimer
29 June 2004 Conditions for the oscillation of solutions of iterative equations
Wiesława Nowakowska, Jarosław Werbowski
Abstr. Appl. Anal. 2004(7): 543-550 (29 June 2004). DOI: 10.1155/S1085337504306305

Abstract

We give some oscillation criteria for linear iterative functional equations. We compare obtained theorems with known results. We give applications to discrete equations too.

Citation

Download Citation

Wiesława Nowakowska. Jarosław Werbowski. "Conditions for the oscillation of solutions of iterative equations." Abstr. Appl. Anal. 2004 (7) 543 - 550, 29 June 2004. https://doi.org/10.1155/S1085337504306305

Information

Published: 29 June 2004
First available in Project Euclid: 7 July 2004

zbMATH: 1099.39013
MathSciNet: MR2084294
Digital Object Identifier: 10.1155/S1085337504306305

Subjects:
Primary: 39B12

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2004 • No. 7 • 29 June 2004
Back to Top